# SDR TWAA9912403

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RIVET HOLE 16 INCHES RIGHT OF CENTER, AT STA 69, SHOWING A CRACK USING HIGH FREQ EDDY CURRENT.  REPAIRED PER MD8-AD-DU, AND DRAWING SRO9530239.
